# SDR AALA980782

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 840-859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT GALLEY FLOOR CORRODED.  REPLACED FULL LENGTH GALLEY SUPPORT PER AARD 51-10-00.  TST:  91,033.07 HOURS.  CYCLES:  18,134.  (X)
